| Model Number |
000451 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/26/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the presence of a substance inside the ellick bulb.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the presence of a substance inside the ellick bulb.As per follow up information received via ibc on 09nov2022, stated that the device has not been used because of the defect found.
Additional Manufacturer Narrative
The reported event was confirmed manufacturing related.The device had not met specifications.The product was not used for patient treatment.Visual evaluation of the returned sample noted one opened (without original packaging), ellick bulb.Visual inspection of the sample noted foreign material inside of the bulb tube adaptor.The device history record review could not be performed without a lot number.A labeling review was not performed because labelling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.